MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number CB96570-019
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/deformity at the tip of the retuned device.Reason for return was confirmed.Conclusion: complaint is confirmed for damage.Analysis found damage on the cannula tip; there is a potential this was caused by the supplier; therefore, the unit was sent to the supplier for investigation, which found that there was damage in the tip area of the cannula body.The supplier¿s vendor was notified and vendor communicated that one retain from the same lot had a minor deformity.After analysis this complaint was determined to be a supplier-related issue.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.Complaints received from may 2020 through may 2021 for similar model numbers were reviewed and showed no trends warranting escalation related to this occurrence.There were no adverse patient effects as a result of this incidence.Medtronic will continue to monitor for future occurrences and trends.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a cb96570-019 bio-medicus femoral cannula, the physician tried to put the cannula/ introducer into the vessel and felt that it was not advancing as it should.They withdrew it from the vessel and looked at it closely.They felt that it was defective due to the cannula tip being damaged.The product was replaced.There was no patient impact assoc iated with this event.Additional information: the customer reported that the cannula and introducer were assembled prior to use without noticing any defects.

Brand Name
BIO-MEDICUS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16918944
Report Number9617601-2023-00106
Device Sequence Number17872778
Product Code DWF
UDI-Device Identifier00763000193379
UDI-Public00763000193379
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model NumberCB96570-019
Device Catalogue NumberCB96570-019
Device Lot Number221718947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown